Skip to Content

Tyler Labine’s stomachache turned out to be a potentially fatal condition

<i>Michael Loccisano/Getty Images</i><br/>Tyler Labine is pictured here in 2018.
Michael Loccisano/Getty Images
Tyler Labine is pictured here in 2018.

By Lisa Respers France, CNN

(CNN) — When Tyler Labine started experiencing stomach pain, he tried to sleep it away. That didn’t work.

The “New Amsterdam” actor posted a video on social media that documented how he recently ended up in the hospital with what turned out to be a potentially fatal blood clot.

In the caption of the video that shows Labine being transported by ambulance and hospitalized, he wrote, “Sometimes it’s a Tuesday and you’re walking around with a tummy ache so you try to sleep it off.”

“Then sometimes you wake up on a weds with a stomach ache so bad you decide to go to the ER at your local hospital,” his post continued. ” And then sometimes your tummy ache turns out to be a potentially fatal blood clot in your intestines and liver and you have to spend the next 3 days in the hospital trying not to die. Just sometimes.”

Fortunately, Labine is “doing alright,” he wrote. He’s in a “slow recovery,” supported by his family and girlfriend, fellow actor Martha Harms.

The-CNN-Wire
™ & © 2023 Cable News Network, Inc., a Warner Bros. Discovery Company. All rights reserved.

Article Topic Follows: CNN - Entertainment

Jump to comments ↓

CNN Newsource

BE PART OF THE CONVERSATION

KIFI Local News 8 is committed to providing a forum for civil and constructive conversation.

Please keep your comments respectful and relevant. You can review our Community Guidelines by clicking here

If you would like to share a story idea, please submit it here.

Skip to content